Nurofen Tablets 200mg 96


Nurofen Tablets 200mg 96


Sorry No Longer Available

$20.99
$16.99
Price includes GST
Delivery weight: 0.1 kg

Product Description 


Nurofen Tablets 200mg 96

With its powerful active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of targeted relief from pain such as tension headache, migraine or low back pain.

Nurofen is effective in the temporary relief of:

  • Headache
  • Period pain
  • Dental pain
  • Fever
  • Cold & Flu symptoms
  • Arthritic pain and
  • Back pain or muscular pain where inflammation is present.

Dosage

Adults and children 12 years and over: Initial dose 2 tablets taken with fluid, then 1 or 2 tablets every 4 hours when necessary. (maximum 6 tablets in 24 hours).

Active Ingredients 

Each tablet contains: Ibuprofen 200mg.

Warnings

 Do not give to children under 12 years of age.

If symptoms persist for more than three days, consult a doctor.

Nurofen should not be taken if you have a stomach ulcer, impaired kidney function or are allergic to aspirin, ibuprofen or other anti-inflammatory medicines.

Before taking Nurofen, check with your doctor or pharmacist if you are asthmatic or are receiving regular treatment with other medications. It is recommended that Nurofen should not be taken during pregnancy except under medical supervision. Do not use in the last 3 months of pregnancy. 

 




Customers who bought this product also bought

Delivery weight: 0.11 kg
Delivery weight: 220 g
* Prices include GST